MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a preloaded monofocal intraocular lens (iol) was lens scratched.The lens was inserted into the eye and before the surgeon positioned the lens, observed the scratch on the lens.The iol was removed from the patient's operative eye and cut with a lens cutter.The lens was replaced during the same surgery with another lens of the same strength.There was no patient harm and no concerns.No further information is available.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6: information unknown/not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced during the same procedure.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.¿ an attempt to obtain additional information was conducted, however, there is no additional information available.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20781798
Report Number3012236936-2024-000309
Device Sequence Number12025236
Product Code HQL
UDI-Device Identifier05050474636163
UDI-Public(01)05050474636163(17)261104
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown